# SDR CA000721004

- Difficulty date: June 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 59,290 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Dislodged
- Location: Seat 19, 20, 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PANEL CEILING TRIM OVER SEAT 19-20-21 CABIN RIGHT SIDE, FELL OFF SHORTLY AFTER TAKE OFF. MINOR INJURY TO PASSENGER. FACIA PANEL VELCRO REPLACED, AND PANEL TRIM INSTALLED. CHECKED CABIN PANELS OK.
